# SDR 2006UALA01648

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 27,510 hours, 8,068 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE SECTION LOWER LOBE, STA 246 FLOORBEAM, LBL 6 VERTICAL STIFFENER CRACKED IN RADIUS NEAR LOWER END.    FABRICATED NEW STIFFENER PER BAC DWG 255T1245-15 AND INSTALLED PER SRM 51-40-2.  SUSPECT DMG DURING LOADING OR SERVICING IN COMBINATION WITH FLOOR LOADING.
